# SDR AALA202304033497

- Difficulty date: March 17, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 8,071 hours, 2,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM; FUEL ACT TRANSFER FAULT WITH 120LBS IN EACH ACT DURING CLIMB. RAN QRH PROCEDURE AND ECAM FAULT WENT AWAY. **SUPPLEMENTAL REPORT FOR AALA202303213497: MAINTENANCE TROUBLESHOT PER TSM 28-46-00-810-873-A. DETERMINED TO BE SPURIOUS FAULT. OPERATIONAL CHECKED GOOD PER AMM 28-51-00-740-801-A AND 12-11-28-650-003-A SUBTASK 12-11-28-740-050-C.** (CLOSED)
